It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-17-2010, 04:43 AM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 7
kmc277 HB User
question?

I've been taking sprintec for one month and because of severe side affects and no response from doctors i have chosen to stop taking the pill. the main problem i had while taking it was my period would not end i have had it for 16 days straight. my question is how long do you think it will take for my hormones to sort out and the bleeding to stop now that i've stopped taking it? it was clear that the bleeding was a result of the sprintec.

i am very concerned, thank you for your responses.

 
Old 05-17-2010, 04:04 PM   #2
Senior Veteran
(female)
 
LauraLu's Avatar
 
Join Date: Mar 2004
Location: Gettysburg, PA
Posts: 1,105
LauraLu HB UserLauraLu HB User
Re: question?

It's not normal to bleed for 16 days consecutively. I was also on tri-sprintec and chose to stop after a month as well. I hated the way it made me feel. I bled for about 5 days and then my cycles returned to normal.

You should call your doctor and see if there is anything else going on. That amount of bleeding certainly cannot be safe.
__________________
Laura

 
Sponsors Lightbulb
   
Old 05-17-2010, 09:31 PM   #3
Newbie
(female)
 
Join Date: May 2010
Posts: 7
kmc277 HB User
Re: question?

Thank you so much for your response i've grown to become very frustrated and upset with this situation. Not having a mom and dealing with these things is difficult. Your words are comforting, I really appreciate it. My doctor is supposed to call me back sometime tomorrow! Hopefully this is something easily fixed.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM
Question on behavior with certain substances in post-Detox life tyler7 Addiction & Recovery 4 10-15-2004 06:03 AM
Silly question -T- Asthma 4 10-06-2004 09:46 AM
Acne Food Question - Is This OK To Eat, PLEASE Help Legend#14 Acne 68 06-06-2004 04:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!